MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, BIOCOMPOSITE INTERFERENCE SCREW; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER, BIOCOMPOSITE INTERFERENCE SCREW; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, BIOCOMPOSITE INTERFERENCE SCREW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the reconstruction of the medial patellofemoral ligament the tip of the driver broke off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was not confirmed as the visual evaluation of the received ar-1996cd, lot: 67251426 revealed that the distal end of the shaft is partly bent and not broken off (see evaluation picture 3 + 4).The most likely cause for the reported failure can be attributed to user-applied excessive force during the tightening process.Further, the tip shows several notches.

Brand Name
DRIVER, BIOCOMPOSITE INTERFERENCE SCREW
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22686312
Report Number1220246-2025-03186
Device Sequence Number9000326
Product Code LXH
UDI-Device Identifier00888867025707
UDI-Public(01)00888867025707(10)67251426
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, BIOCOMPOSITE INTERFERENCE SCREW
Device Catalogue NumberAR-1996CD
Device Lot Number67251426
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown